О полных индексных множествах

М.И. Бубис

Verojatnostnye metody i kibernetika (1976)

  • Volume: 12-13, page 30-39
  • ISSN: 0132-2869

How to cite


Бубис, М.И.. "О полных индексных множествах." Verojatnostnye metody i kibernetika 12-13 (1976): 30-39. <http://eudml.org/doc/69150>.

author = {Бубис, М.И.},
journal = {Verojatnostnye metody i kibernetika},
keywords = {index set of recursively enumerable sets; degrees of unsolvability},
language = {rus},
pages = {30-39},
publisher = {Izd. Kazanskogo universiteta},
title = {О полных индексных множествах},
url = {http://eudml.org/doc/69150},
volume = {12-13},
year = {1976},

AU - Бубис, М.И.
TI - О полных индексных множествах
JO - Verojatnostnye metody i kibernetika
PY - 1976
PB - Izd. Kazanskogo universiteta
VL - 12-13
SP - 30
EP - 39
LA - rus
KW - index set of recursively enumerable sets; degrees of unsolvability
UR - http://eudml.org/doc/69150
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.